My story is almost the same as some others posted here - but I notice that typically do not have any solutions or final updates - so I'll start a new thread to see if anyone else has had some similar experiences and any advice. Here is my story: On Jan 18 - I got drunk, and did something very stupid: I met with a ********** and asked her to perform oral sex. Her mouth touched me for only a short time, and even though I was drunk, I made her put on a condom on. But, maybe it was too late?
I freaked, and went to urgent care and got tested and treated immediately (within 3 days) for gonorrhea and chlamydia. They gave me a shot (I don't know what), and I took Doxycycline 100mg 2X per day for 1 week. The tests came back negative.
About 4 weeks later, the burning starts. It's a sensitivity throughout the whole head, but especially painful right at the urethra. I see very small changes in the skin on the tip around urethra - wouldn't call them "bumps" or "blisters", but just areas of swollen/inflamed, slightly redder/purple skin. I was freaked out that it was Herpes or syphilis. I went to Urologist, and he said I'm fine, and that what he saw was basically normal skin, and it was mostly in my head -guilt syndrome. (If you keep looking for changes - you will see them, he said). I got a HSV1/2 test (kind of early at 4 1/2 weeks) and it came back negative. Within a couple of days, I started to feel better.
Then, it came back. The pain and burning was increased, and seemed to travel down the urethra a bit (about half-way). I went back to Urologist, and he gave me 1 week of Cipro and did a urine culture. It turned out to be clear.
It seems that the intensity seems to come and go - on a daily basis (a 'good' day followed by a 'bad' day)
So, the next step he said was to treat me for a yeast/fungal infection with Clotrimazole - - which is both an anti-fungal and steroid. (That's been 7 days now). It's making me feel better - not 100%, but somewhat livable. There is still some painful sensitivity at the tip near the urethra, but not the constant burning. Also, for the first few days of the anti fungal, (likely with some of the burning reduced) I become aware that my testicles ache, and I feel like my groin area in general is tender, and it feels like I've pulled a muscle at the very top of my inner thigh/crotch area. That seems to have only lasted the first couple of days with the anti-fungal. Right now, my worry is that it is the steroid just making me feel better, but the anti-fungal is not fixing the root problem, and when I stop applying it, the burning is going to come back. (because it may not be fungal??) - Note that I do have what looks like a pretty thick white coat on my tongue - so maybe it *is* fungal. I guess I won't really know for sure until I get to the end of the 2 week treatment period.
I'm also not sleeping (or eating very much) and a nervous wreck at how I could be so stupid, and what a horrible thing I've done.
I've seen some stories where prostatis is considered, but never any final resolution whether that really is the cause. In one, the Dr. put on 30 days of CIPRO. That sounds like a lot of CIPRO to me.
My Dr. said that with the negative urine culture and the 1 week of CIPRO, would rule out a prostate infection. Is this the same as ruling out prostatis? Is there something else that either he or I am missing?
I went last week (at 7.5 weeks out) for a full STD screen - which came back as negative (HIV, HSV 1/2, Syphilis, HEP B/C, Gonn, Chlymadia). At this point, I have 1 more week of the anti-fungal creme, and the Urologist said after 2 weeks to stop applying it and see what happens. My fingers are crossed, but at this point, I'm at wits end.
What else can/should I do or ask? Any advice/guidance would be most appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?